Advertisement

Letters in Mathematical Physics

, Volume 17, Issue 1, pp 11–17 | Cite as

Lax representation with spectral parameter on a torus for integrable particle systems

  • V. I. Inozemtsev
Article

Abstract

Complete integrability is proved for the most general class of systems of interacting particles on a straight line with the Hamiltonian including elliptic functions of coordinates, depending on seven arbitrary parameters and having the structure defined by the root systems of the classical Lie algebras. The Lax representation for them depends on the spectral parameter given on a complex torus ℂ/г, where Γ is the lattice of periods of the Jacobi functions dependent on the Hamiltonian parameters. The possibility of constructing explicit solutions to the equations of motion is discussed.

AMS subject classifications (1980)

34A05 70F10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    InozemtsevV. I. and MescheryakovD. V., Lett. Math. Phys. 9, 13 (1985).Google Scholar
  2. 2.
    OlshanetskyM. A. and PerelomovA. M., Invent. Math. 37, 93 (1976).Google Scholar
  3. 3.
    InozemtsevV. I., Phys. Lett. 98A, 316 (1983).Google Scholar
  4. 4.
    DubrovinB. A., Funct. Anal. Appl. 11, No. 4, 28 (1977).Google Scholar
  5. 5.
    KricheverI. M., Funct. Anal. Appl. 14, No. 4, 45 (1980).Google Scholar
  6. 6.
    RuijsenaarsS. N. M., Commun. Math. Phys. 110, 191 (1987).Google Scholar
  7. 7.
    Inozemtsev, V. I., JINR Preprint E2-88-218, Dubna, 1988.Google Scholar
  8. 8.
    InozemtsevV. I., Phys. Scripta 29, 518 (1984).Google Scholar

Copyright information

© Kluwer Academic Publishers 1989

Authors and Affiliations

  • V. I. Inozemtsev
    • 1
  1. 1.Laboratory of Theoretical PhysicsJINR, Head Post OfficeMoscowU.S.S.R.

Personalised recommendations